# SDR YENA20160930897

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 10,475 hours, 3,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE CHECK, CORROSION WAS DISCOVERED ON DOOR ENTRY PANEL 21FF.  REPLACED THE PANEL IAW SRM 53-52-11.
